Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2011 | Journal Article | IST-REx-ID: 3332
Kerber M, Sagraloff M. 2011. A note on the complexity of real algebraic hypersurfaces. Graphs and Combinatorics. 27(3), 419–430.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
Fasy BT. 2011. The difference in length of curves in R^n. Acta Sci. Math. (Szeged). 77(1–2), 359–367.
View
 
2010 | Conference Paper | IST-REx-ID: 3782
Chen C, Freedman D. 2010. Topology noise removal for curve  and surface evolution. Conference proceedings MCV 2010. MCV: Medical Computer Vision, LNCS, vol. 6533. 31–42.
View | DOI
 
2010 | Book Chapter | IST-REx-ID: 3795   OA
Edelsbrunner H, Morozov D, Patel A. 2010. The stability of the apparent contour of an orientable 2-manifold. Topological Data Analysis and Visualization: Theory, Algorithms and Applications. , Mathematics and Visualization, 27–42.
View | Files available | DOI
 
2010 | Conference Paper | IST-REx-ID: 3853   OA
Chatterjee K, Doyen L, Edelsbrunner H, Henzinger TA, Rannou P. 2010. Mean-payoff automaton expressions. CONCUR: Concurrency Theory, LNCS, vol. 6269. 269–283.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed